# SDR DALA2016081706063

- Difficulty date: August 7, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 42,474 hours, 35,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE TAIL COMPARTMENT EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED B5-239 BATTERY PACK AND POWER SUPPLY.  OPS CHECKED GOOD.
